Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A noncontractive fixed point theorem


Author: E. J. Pellicciaro
Journal: Proc. Amer. Math. Soc. 24 (1970), 627-628
MSC: Primary 47.85
MathSciNet review: 0251605
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Vorlesungen über reelle Funktionen, 2nd ed., Teubner, Leipzig, reprint, Chelsea, New York, 1954.
  • [2] Earl A. Coddington and Norman Levinson, Theory of ordinary differential equations, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1955. MR 0069338
  • [3] J. Dieudonné, Foundations of modern analysis, Pure and Applied Mathematics, Vol. X, Academic Press, New York-London, 1960. MR 0120319
  • [4] R. E. Edwards, Functional analysis. Theory and applications, Holt, Rinehart and Winston, New York-Toronto-London, 1965. MR 0221256

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.85

Retrieve articles in all journals with MSC: 47.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0251605-3
Article copyright: © Copyright 1970 American Mathematical Society